# SDR DALA2024082208356

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 34,417 hours, 13,186 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Zone 400
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 9486786) DIRTY SOCK SMELL ON T/O & CLIMB. DISSIPATED IN CRUISE CAME BACK ON DESENT AT APPROX 25000 FEET. SUSPECT SMELL DUE TO DUAL WATER WASHES. R/R BOTH RECIRC FILTERS REF B737 AMM 21-25. RAN BOTH ENGINES AT VARIOUS POWER SETTINGS FOR 20 MIN WITH NTF.
